# SDR 97FDEA00312

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 2612 · Fire Detection
- Part: Fire Detection
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

97-0097 13 MINS INTO FLT, ENG NR 1 FIRE DETECTION FAULT IND LIGHT ILLUMINATED WITH NO OTHER FIRE INDICATIONS.  IAW RED TABS, FOUND LOOP A FAULTY AND COMPLETED REMAINDER OF FLT IN LOOP B.  REPEAT GRIPE AGAIN.  AC RELEASED FOR SERV PER MEL/COL:26-6B CATEGORY: C EXP 06JUN97 NO TIME-DEF, PER MEL 26-6(B) NR 1 ENG A LOOP INOP.  ON INSPECT OF WIRING, FOUND WIRE HARNESS BINDING AT UPR FWD INBD COWLING ATTACH.  REMOVED ELBOW ANTI-ICING AIR TUBE R/FRONT TO FACILITATE MX  RELOCATED WIRE BUNDLE TO CLR ALL ENG AND COWLING STRUCTURES.  REINSTALLED ELBOW WITH NEW GASKET.  SECURED COWL CLOSED.  TESTED PER M/M 26-11-02.  RAN ENG TO CK A PUMP DEPRESS ON AND OK.  NO FAULTS OCCURRED.  AC REL FOR SERVICE.
